# SDR USAAD97163

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 36,487 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FL 1484 - CLIMBING THROUGH 3000 FT, CREW RECEIVED THE NR 1 ENGINE OIL STRAINER CLOG LIGHT.  CREW REDUCED POWER ON THE NR 1 ENGINE.  FLIGHT RETURNED TO MCO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGIEN 'MAKING METAL' AND REPLACED IT.  (M)
